Repositorio UVigo

Interpolatory quadrature formulas for meromorphic integrandsy

Investigo Repository

Show simple item record Illán González, Jesús Ricardo 2016-09-27T06:52:00Z 2016-09-27T06:52:00Z 2009
dc.identifier.citation Jaen journal on approximation, 1(2): 175-193 (2009) spa
dc.identifier.issn 18893066
dc.description.abstract Let I W ( f ) = R b a f ( x ) W ( x ) dx , where the integrand f is analytic on [ a; b ] and probably meromorphic on an open set V [ a; b ]. A variety of Gauss quadrature formulas based on rational functions, have been intensively applied in the last thirty years to evaluate I W ( f ). One of the drawbacks of these procedures is that to become efficient, coefficients and nodes must depend on the poles of f . Monegato [8] presented a less costly approach based on interpolatory rules whose nodes are those common to a couple of simultaneous quadrature formulas of polynomial type. In this paper we examine a variant of Monegato's method, to estimate I W ( f ) by means of procedures which are not of Gauss type. Our approach is mainly based upon the rational modiffication BW=A , which is superior to W=A , when some zeros of f lie near [ a; b ] spa
dc.language.iso eng spa
dc.publisher Jaen journal on approximation spa
dc.title Interpolatory quadrature formulas for meromorphic integrandsy spa
dc.type article spa
dc.rights.accessRights openAccess spa
dc.publisher.departamento Matemática aplicada I spa
dc.publisher.grupoinvestigacion Teorías Estándar e Non Estándar de Polinomios Ortogonais spa
dc.subject.unesco 1202.02 Teoría de la Aproximación spa 2016-09-26T09:36:05Z

Files in this item

2013 Universidade de Vigo, Todos los derechos reservados
Calidad So9001